# SDR TWAA9812504

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON L-ANGLE AT PRESSURE BULKHEAD UNDER REPAIR 6 IN LBL TO 6 IN RBL.  REMOVED L-ANGLE DOUBLER NR 9915661-33 FOR REPLACEMENT PER SRM 51-10-01, PG 1 ITEM C.  INSTALLED NEW L-ANGLE DOUBLER 9915561-33 PER SRM 51-30-2.
